# SDR 04FDEA02783

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 39,847 hours, 14,230 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: TSDSQ007778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  421   53-10  0009108  21SEP04  SIN  CLOSE U- QA PICKUP FLOORBEAM AT FWD FACE OF FR 33, BETWEEN -Y450 AND -Y953 WITH HAIR LINE CRACK.  ENT BY: 275296 RPT BY: 275296  FACT  21SEP04  02:26  SIN U  FLOORBEAM REPAIR C/O IAW SRM 53-10-15 FIG 201  SH 4A.  RII BY L1160.  ENT BY: 275296 RPT BY: 275296.
